Show simple item record

dc.contributor.authorBernardes, Nilson C.
dc.contributor.authorCirilo, Patricia R.
dc.contributor.authorDarji, Udayan B.
dc.contributor.authorMessaoudi, Ali [UNESP]
dc.contributor.authorPujals, Enrique R.
dc.date.accessioned2018-11-26T17:48:22Z
dc.date.available2018-11-26T17:48:22Z
dc.date.issued2018-05-01
dc.identifierhttp://dx.doi.org/10.1016/j.jmaa.2017.11.059
dc.identifier.citationJournal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 461, n. 1, p. 796-816, 2018.
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/11449/163907
dc.description.abstractIn the early 1970's Eisenberg and Hedlund investigated relationships between expansivity and spectrum of operators on Banach spaces. In this paper we establish relationships between notions of expansivity and hypercyclicity, supercyclicity, Li-Yorke chaos and shadowing. In the case that the Banach space is c(0) or l(p) (1 <= p < infinity), we give complete characterizations of weighted shifts which satisfy various notions of expansivity. We also establish new relationships between notions of expansivity and spectrum. Moreover, we study various notions of shadowing for operators on Banach spaces. In particular, we solve a basic problem in linear dynamics by proving the existence of nonhyperbolic invertible operators with the shadowing property. This contrasts with the expected results for nonlinear dynamics on compact manifolds, illuminating the richness of dynamics of infinite dimensional linear operators. (C) 2017 Elsevier Inc. All rights reserved.en
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)
dc.format.extent796-816
dc.language.isoeng
dc.publisherElsevier B.V.
dc.relation.ispartofJournal Of Mathematical Analysis And Applications
dc.sourceWeb of Science
dc.subjectExpansive
dc.subjectHypercyclic
dc.subjectLi-Yorke
dc.subjectHyperbolic
dc.subjectShadowing
dc.subjectWeighted shifts
dc.titleExpansivity and shadowing in linear dynamicsen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dcterms.rightsHolderElsevier B.V.
dc.contributor.institutionUniversidade Federal do Rio de Janeiro (UFRJ)
dc.contributor.institutionUniversidade Federal de São Paulo (UNIFESP)
dc.contributor.institutionUniv Louisville
dc.contributor.institutionAshoka Univ
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.contributor.institutionInst Nacl Matemat Pura & Aplicada
dc.description.affiliationUniv Fed Rio de Janeiro, Inst Matemat, Dept Matemat Aplicada, Caixa Postal 68530, BR-21945970 Rio De Janeiro, RJ, Brazil
dc.description.affiliationUniv Fed Sao Paulo, Inst Ciencia & Tecnol, Ave Cesare Mansueto Giulio Lattes 1201, BR-12247014 Sao Jose Dos Campos, SP, Brazil
dc.description.affiliationUniv Louisville, Dept Math, Louisville, KY 40292 USA
dc.description.affiliationAshoka Univ, Dept Math, Rajiv Gandhi Educ City K 131029, Rai, India
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, Rua Cristovao Colombo 2265, BR-15054000 Sao Jose Do Rio Preto, SP, Brazil
dc.description.affiliationInst Nacl Matemat Pura & Aplicada, Estr Dona Castorina 110, BR-22460320 Rio De Janeiro, RJ, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, Rua Cristovao Colombo 2265, BR-15054000 Sao Jose Do Rio Preto, SP, Brazil
dc.identifier.doi10.1016/j.jmaa.2017.11.059
dc.identifier.wosWOS:000426141100044
dc.rights.accessRightsAcesso aberto
dc.description.sponsorshipIdFAPESP: 2011/11663-5
dc.description.sponsorshipIdFAPESP: 2013/24541-0
dc.identifier.fileWOS000426141100044.pdf
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record